# SDR HNAA0800012

- Difficulty date: December 25, 2007
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 57,163 hours, 65,220 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Switch
- Part number: V319
- Condition: Deteriorated
- Location: Cockpit
- Part time: 57,163 hours, 65,220 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, T/O WARNING HORN SOUNDED.  CREW ABORTED TAKEOFF.  FLAPS WERE CYCLED AND HORN DID NOT SOUND.  MAINTENANCE FOUND CONDITION LEVER MICRO SWITCH 3151-S3 TO HAVE A DETERIORATED SOLDER JOINT AT THE SWITCH.  SWITCH WAS RESOLDERED AND SYSTEM CHECKED IAW PIEDMONT WORK CARD PROCEDURES.  OPS CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
